# SDR SIMA200101001

- Difficulty date: January 10, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 536
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3515 - DURING TAKEOFF, OUT OF DFW CREW NOTED ENGINE NR 1 BLEED OVERHEAT INDICATION.  (M)
